# SDR GTIA020248

- Difficulty date: March 23, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DTW - FLT 909 - ALTERNATE TRIM MOTO TRIMS WHEN RIGHT SWITCH IS MOVED.  LEFT SWITCH IN CENTER POSITION, RIGHT SWITCH ALONE WILL MOVE TRIM IN BOTH DIRECTIONS.  REMOVED AND REPLACED ALT TRIM BRAKE RELEASE SWITCH AND ALT TRIM SWITCH.  SYSTEM OPS CHECK GOOD IAW MM 27-40-00.  (M)
